# SDR C2XA97CL061

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: 1143800663
- Condition: Inoperative
- Location: Cockpit
- Part time: 1,886 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

CLE - FLT 3143 - CREW REPORTED THE RIGHT HAND PROPELLER RPM INDICATOR READ ZERO ON TAKEOFF. THE CREW ACCOMPLISHED AN UNEVENTFUL ABORTED TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND PROPELLER RPM INDICATOR.  OPERATIONAL CHECKS WERE SATISFACTORY IAW B1900 MM 77-10-00.  AIRCRAFT RELEASED FOR SERVICE.  (X)
